Vol. 1 No. 2 (2023)

					View Vol. 1 No. 2 (2023)
Published: 2023 Sep 12

Research Article

  • Optical soliton solutions of the generalized sine-Gordon equation

    Abstract views: 285 PDF downloads: 135
    Yusuf Pandir; Humaira Yasmin (Corresponding Author)
    71-86
    DOI: https://doi.org/10.61383/ejam.20231239
  • Recovering solution of the Reverse nonlinear time Fractional diffusion equations with fluctuations data

    Abstract views: 258 PDF downloads: 121
    Doan Thi Thanh Xuan; Vo Thi Thanh Ha (Corresponding Author)
    60-70
    DOI: https://doi.org/10.61383/ejam.20231237
  • Classification of Blow-up and Global Existence of Solutions to a System of Petrovsky Equations

    Abstract views: 174 PDF downloads: 74
    Truong Thi Nhan (Corresponding Author)
    29-59
    DOI: https://doi.org/10.61383/ejam.20231231
  • Two-weighted inequalities for maximal commutators in generalized weighted Morrey spaces on spaces of homogeneous type

    Abstract views: 205 PDF downloads: 87
    Ayşenur Aydoğdu; Canay Aykol (Corresponding Author); Javanshir J. Hasanov
    18-28
    DOI: https://doi.org/10.61383/ejam.20231235
  • Weak Pullback Mean Attractor for \(p\)-Laplacian Selkov Lattice Systems with Locally Lipschitz Delay Diffusion Terms

    Abstract views: 288 PDF downloads: 65
    Yan Wang; Xiaolan Qin (Corresponding Author); Hailang Bai, Yu Wang
    1-17
    DOI: https://doi.org/10.61383/ejam.20231233